Théorèmes de densité pour les formes d'appui d'un convexe fermé
Séminaire Choquet. Initiation à l'analyse, Volume 6 (1966-1967) no. 1, Talk no. 6, 9 p.
@article{SC_1966-1967__6_1_A6_0,
     author = {Mee\`us, Dominique},
     title = {Th\'eor\`emes de densit\'e pour les formes d'appui d'un convexe ferm\'e},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     publisher = {Secr\'etariat math\'ematique},
     volume = {6},
     number = {1},
     year = {1966-1967},
     note = {talk:6},
     zbl = {0172.15801},
     language = {fr},
     url = {http://www.numdam.org/item/SC_1966-1967__6_1_A6_0}
}
Meeùs, Dominique. Théorèmes de densité pour les formes d'appui d'un convexe fermé. Séminaire Choquet. Initiation à l'analyse, Volume 6 (1966-1967) no. 1, Talk no. 6, 9 p. http://www.numdam.org/item/SC_1966-1967__6_1_A6_0/

[1] Bishop (Errett) and Phelps (Robert R.). - The support functionals of a convex set, Convexity [1961. Seattle], p. 27-35. - Providence, American mathematical Society, 1963 (Proceedings of Symposia in pure Mathematics, 7). | MR 154092 | Zbl 0149.08601

[2] Bourbaki (Nicolas). - Espaces vectoriels topologiques. Chap. 1 et 2. 2e éd. - Paris, Hermann, 1966 (Act. scient. et ind., 1189 ; Bourbaki, 15). | MR 203425

[3] Brøndsted (Arne) and Rockafellar (R.T.). - On the subdifferentiability of convex functions, Proc. Amer. math. Soc., t. 16, 1965, p. 605-611. | MR 178103 | Zbl 0141.11801

[4] Klee (Victor L.). - On a question of Bishop and Phelps, Amer. J. of Math., t. 85, 1963, p. 95-98. | MR 149241 | Zbl 0117.07901

[5] Phelps (Robert R.). - Support cones and their generalizations, Convexity [1961. Seattle], p. 393-401. - Providence, American mathematical Society, 1963 (Proceedings of Symposia in pure Mathematics, 7). | MR 154093 | Zbl 0149.08602

[6] Phelps (Robert R.). - Weak* support points of convex sets in E* , Israel J. of Math., t. 2, 1964, p. 177-182. | MR 179584 | Zbl 0149.08701